# SDR SWAA041057

- Difficulty date: April 14, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 69,974 hours, 77,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2/R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH L2 AND R2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED BOTH L2 AND R2 DOOR EVAC SLIDES PER MM.
